American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 47 of 47 found      Go to page: 1 2

[31] Boris V. Yusin. A combinatorial formula for the normal Euler class of a lattice $2$-manifold in $4$-space . Proc. Amer. Math. Soc. 92 (1984) 578-592. MR 760949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Andrzej Kozlowski. The Evens-Kahn formula for the total Stiefel-Whitney class . Proc. Amer. Math. Soc. 91 (1984) 309-313. MR 740192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Howard Osborn. Orientable products in $\mathcal{N}$ . Proc. Amer. Math. Soc. 90 (1984) 167-170. MR 722438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Mitsunori Imaoka. A note on the stable homotopy groups of $M{\rm Sp}(n)$ . Proc. Amer. Math. Soc. 89 (1983) 541-544. MR 715883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Robert Brooks. The $\hat A$-genus of complex hypersurfaces and complete intersections . Proc. Amer. Math. Soc. 87 (1983) 528-532. MR 684651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Haruo Suzuki. Foliation preserving Lie group actions and characteristic classes . Proc. Amer. Math. Soc. 85 (1982) 633-637. MR 660619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Leonidas Charitos and Stavros Papastavridis. A note on the divisibility of certain Chern numbers . Proc. Amer. Math. Soc. 84 (1982) 272-274. MR 637182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] B. H. Li and F. P. Peterson. On immersions of $k$-manifolds in $(2k-1)$-manifolds . Proc. Amer. Math. Soc. 83 (1981) 159-162. MR 620004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Steven Hurder. On the homotopy and cohomology of the classifying space of Riemannian foliations . Proc. Amer. Math. Soc. 81 (1981) 485-489. MR 597668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Howard J. Marcum and Duane Randall. The homotopy Thom class of a spherical fibration . Proc. Amer. Math. Soc. 80 (1980) 353-358. MR 577773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Stavros Papastavridis. Relations among characteristic classes of $n$-manifolds imbedded in ${\bf R}\sp{n+k}$ . Proc. Amer. Math. Soc. 79 (1980) 639-643. MR 572319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Howard L. Hiller. On the height of the first Stiefel-Whitney class . Proc. Amer. Math. Soc. 79 (1980) 495-498. MR 568001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Vicente Navarro Aznar. On the Chern classes and the Euler characteristic for nonsingular complete intersections . Proc. Amer. Math. Soc. 78 (1980) 143-148. MR 548103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] John D. Blanton and Clint McCrory. An axiomatic proof of Stiefel's conjecture . Proc. Amer. Math. Soc. 77 (1979) 409-414. MR 545605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] T. Banchoff and C. McCrory. A combinatorial formula for normal Stiefel-Whitney classes . Proc. Amer. Math. Soc. 76 (1979) 171-177. MR 534413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Stavros Papastavridis. On the vanishing of the dual Stiefel-Whitney classes of orientable manifolds . Proc. Amer. Math. Soc. 76 (1979) 310-314. MR 537096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Wei Lung Ting. On nontrivial characteristic classes of contact foliations . Proc. Amer. Math. Soc. 75 (1979) 131-138. MR 529229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 47 of 47 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia